# SDR JZ2R2015FA0000223

- Difficulty date: May 15, 2015
- Submitted: May 22, 2015
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 7500515
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 266Q433
- Part serial: 33043718
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE TREAD SEPARATED FROM CHORD PLIES ROUGHLY .2500 TO .3333 OF THE CIRCUMFERENCE OF THE TIRE.
